An extremal problem related to probability.

Jürg Rätz; Dennis Russell

Aequationes mathematicae (1987)

  • Volume: 34, page 316-324
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Rätz, Jürg, and Russell, Dennis. "An extremal problem related to probability.." Aequationes mathematicae 34 (1987): 316-324. <>.

author = {Rätz, Jürg, Russell, Dennis},
journal = {Aequationes mathematicae},
keywords = {fluctuation theory},
pages = {316-324},
title = {An extremal problem related to probability.},
url = {},
volume = {34},
year = {1987},

AU - Rätz, Jürg
AU - Russell, Dennis
TI - An extremal problem related to probability.
JO - Aequationes mathematicae
PY - 1987
VL - 34
SP - 316
EP - 324
KW - fluctuation theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.